MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION STERILE FX15REC W/ 4L RES; BLOOD GAS OXYGENATOR

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION STERILE FX15REC W/ 4L RES; BLOOD GAS OXYGENATOR
Model Number 3CX*FX15RE40C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Terumo has received the device for evaluation; however, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more (b)(4).
 
Event or Problem Description
The user facility reported to terumo cardiovascular that prior to cardiopulmonary bypass, during setup, they noticed the temperature probe port was broken.No patient involvement.Product was changed out.Procedure was completed successfully.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations ¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda.Upon further investigation of the reported event, the following information is new and/or changed: d4 (additional device information - added expiration date).G4 (date received by manufacturer).G7 (indication that this is a follow-up report).H2 (follow-up due to additional information and device evaluation).H3 (device evaluated by manufacturer).H4 (device manufacture date).H6 (identification of evaluation codes 10, 11, 3331, 3259, 4307).Method code #1: 10 - testing of actual/suspected device.Method code #2: 11 - testing of device from same lot/batch retained by manufacturer.Method code #3: 3331 - analysis of production records.Results code: 3259 - improper physical structure.Conclusions code:4307 - cause traced to component failure.The returned complaint sample was investigated and found to have a broken venous temperature probe.A representative retention sample from the same lot number was inspected and found to be free of damage.Upon review of the complaint sample the temperature probe was found to be damaged.All capiox units are 100% visually inspected at several points in the production process.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.

Brand Name
STERILE FX15REC W/ 4L RES
Common Device Name
BLOOD GAS OXYGENATOR
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
125 blue ball road
elkton MD 21921
MDR Report Key10906186
Report Number1124841-2020-00273
Device Sequence Number3317113
Product Code DTZ
UDI-Device Identifier00699753450813
UDI-Public(01)00699753450813
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K151791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number3CX*FX15RE40C
Device Catalogue NumberN/A
Device Lot NumberYE27
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/11/2020
Supplement Date Received by Manufacturer01/04/2021
Initial Report FDA Received Date11/25/2020
Supplement Report FDA Received Date01/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1